# SDR YENA2023101301242

- Difficulty date: October 12, 2023
- Submitted: October 13, 2023
- Operation: Air carrier
- Aircraft: N2084J
- Make and model: Airbus A321-271N
- Aircraft serial: 10029
- Aircraft time: 10,706 hours, 3,133 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#2719, JFK-ATL. 'AFTER 10,000 ON DECEN F3 / F4 HAD "FUME EVENT" DIRTY SOCK ODOR, DISPERSED AFTER LANDING; COMPLIED WITH INFO NOTICE 2017-T015 SECTION A ISOLATED FAULT TO TYPE 10, A, 1, C PER TSM 05-50-00-810-085-B/TSM 05-50-00-810-085-D. AIRCRAFT IS OK FOR SERVICE.'
